

# 2018 ANNUAL PROCUREMENT BUSINESS CONFERENCE SCHEDULE TRACK 2 | MBE

# THURSDAY, JULY 26, 2018

- 7:00 8:00 AM | Breakfast
- 7:45 8:00 AM

Welcome Rainey Alben, President & CEO, Pacific Southwest Minority Supplier Development Council

Michael Angulo, Senior Analyst, Supplier Diversity, SRP

### 8:00 - 9:00 AM

## Keynote



**Future Trends in Supply Management: Impact to Suppliers** The landscape of procurement and supply management is exciting as we look at the future trends. We see changes in many areas including supplier risk management, innovation, digitization, and supplier programs. Do you have the right programs, practices, and skillset to be prepared for the end-to-end changes and transformation that are taking place? Deborah Stanton, executive director of CAPS Research and former CPO of MasterCard will share her insights and experiences on future trends that are impacting buyers and sellers.

-Moderated by Robert Lambert, Managing Director, Harvard Group International -Presented by Deborah Stanton, Executive Managing Director at CAPS Research and Former CPO at MasterCard

(\*Earn 1-hour CEH from ISM C.P.M, CPSD CPSM Certification holders)

# 9:00 - 10:00 AM | Breakout Session



## Scaling Strategically: Learning How to Grow Your Business (Panel)

This moderated session will discuss the important questions MBE's want to know as it relates to supplier growth strategies, as well as how to do business with corporations and other MBE's, the steps to take, and what resources are available.

-Moderated by JoAnne Arvizu, Manager, Supplier Diversity Program, Supply Chain,

## Raytheon Missile Systems

Panelists:

Class 1- Eric Allen, CEO, Your Signature LLC

Class 2 - Jamie "Jim" Hernandez, President/CEO, Strategic Business Communications, Inc Class 4 – Dicran "D" Arnold, Director, Diversity Business Development, World Wide Technology, Inc.

(\*Earn 1-hour CEH from ISM C.P.M, CPSD CPSM Certification holders)

# SCHEDULE CONTINUED

# 10:30 - 11:30 AM



# How to become a Certified Minority Business Enterprise (MBE)

As a certified MBE, you will be in a unique position to promote and market your services to prospective corporate buyers who are looking to build relationships with trusted minority-owned businesses. If your company wants to connect with private-sector buyers, MBE certification is considered the platinum standard in supplier diversity and can improve financial performance. We invite you to join this session to learn about the many benefits of being certified as a minority business enterprise.

-Presented by Nichole Jackson, Certification and IT Manager, Pacific Southwest Minority Supplier Development Council

#### 12:30 - 1:30 PM Lunch

#### 1:30 - 2:30 PM Keynote



# Sustainability – Reading and Responding to Priorities

Over the last fifteen years, the priority for corporate responsibility, and specifically sustainability, has grown from an industrial concern to a broad concern for US and international businesses. Yet, the priorities of customers, shareholders, employees, and communities are often conflicting. Steve will share his perspective on how to understand these different forces and what companies look for as they search for the right solutions.

-Moderated by Robert Lambert, Managing Director, Harvard Group International -Presented by Steve Miller, Chief Procurement Officer, P.F. Chang's (\*Earn 1-hour CEH from ISM C.P.M, CPSD CPSM Certification holders)

#### 2:30 - 3:30 PM **Breakout Session**

## **Beyond the Supplier Portal**

You have registered in an organizations supplier portal – Now What? Hear from industry experts on the "behind the scenes" process, and what you need to know about internal supply chain strategies to avoid the headache of the unknown.

### -Moderated by: Jesus Borboa, Supplier Diversity Manager, APS and Board Chair, PSWMSDC

### Panelists:

Frantz Tiffeau, Jr., Director of Supplier Diversity, Nationwide

Tiffany Peay, CPSM, CPSD, Supplier Diversity Lead, Supply Chain-Operational Excellence, NRG Energy

Brenda R. Smith, Vice President of Corporate Development, NVBDC

Rusty Hagemann, Owner, Sonoran Desert Group, LLC and Former Vice President, Global Office Administration and Purchasing, JDA

Dr. Jeffrey Wincel, Vice President & Chief Procurement Office, ON Semiconductor (\*Earn 1-hour CEH from ISM C.P.M, CPSD CPSM Certification holders)

- 3:30 5:30 PM Exhibit Hall Open
- Exhibit Hall/Cocktail Hour 5:30 - 6:30 PM

# FRIDAY, JULY 27, 2018

8:00 - 12:00 PM | Strategic "Connect" Sessions (Matchmaking)

Powered By:

MATCH-MAKING PORTAL NOW OPEN



REGISTER NOW